# SDR 98FDEA00119

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunction
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE LIGHT ILLUMINATED WITH BELL AT FL 290.  AFTER SWITCHING ESSENTIAL POWER, LIGHT AND BELL WENT OUT NEVER TO COME ON AGAIN.  NEVER ANY INDICATION OF FIRE VISUALLY INSPECTED NR 3 ENGINE AND FIRE LOOP.  LOOKED GOOD, OPS CHECKED GOOD.
